Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 14, Pages 2337-2346
http://dx.doi.org/10.1155/IJMMS.2005.2337

Scattering of SH-waves by a Griffith crack in a long strip at asymmetric position

Department of Mathematics, Faculty of Science, Jadavpur University, Calcutta 700 032, India

Received 11 April 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Ghosh, S. Manna, and S. C. Mandal, “Scattering of SH-waves by a Griffith crack in a long strip at asymmetric position,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 14, pp. 2337-2346, 2005. https://doi.org/10.1155/IJMMS.2005.2337.